Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ
Faculty of Informatics and Applied Mathematics
:
>
Statistical Evaluation of the Performance of the Neural Network
2017 | Article
London Journal of Research in Computer Science and Technology. 2017, Volume 17, Issue 1 , pp. 1-6
|
The Criterion of Shmel'kin and Varieties Generated by Wreath Products of Finite Groups
2017 | Article
Algebra and Logic. 2017, 56. 2, pp. 108–115
|
Anahit V. Harutyunyan , George Marinescu
Hankel and Berezin Type Operators on Weighted Besov Spaces of Holomorphic Functions on Polydiscs
2017 | Article
BULLETIN of TICMI. 2017, 21, 1, pp. 55-60
|
Anahit Chubaryan , Garik Petrosyan
On some properties of several proof systems for 2-valued and 3-valued propositional logic
2017 | Article
Fundamentalis scientiam. 2017, 8(8), pp. 70-73
|
Chubaryan Anahit , Khamisyan Artur, Arman Tshitoyan
On some systems for Łukasiewicz’s many-valued logic and its properties
2017 | Article
Fundamentalis scientiam. 2017, 8(8), pp. 74-79
|
On interval edge-colorings of outerplanar graphs
2017 | Article
Ars Combinatoria. 2017, 132, pp. 127-135
Carl Johan Casselgren, Petros A. Petrosyan , Bjarne Toft
On interval and cyclic interval edge colorings of (3,5)-biregular graphs
2017 | Article
Discrete Mathematics. 2017, 340, pp. 2678-2687
S. A. Nigiyan , T. V. Khondkaryan
On translation of typed functional programs into untyped functional programs (Տիպիզացված ֆունկցիոնալ ծրագրերի թարգմանությունը առանց տիպերի ֆունկցիոնալ ծրագրերի)
2017 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #2, էջ 177-186
|
R. M. Kirakosyan, S. P. Stepanyan
Non-classical problem of bend of an orthotropic annular plate of variable thickness with an elastically clamped support (Առաձգական ամրակցման հենարանով փոփոխական հաստության օղակաձև օրթոտրոպ սալի ծռման ոչ դասական խնդիրը)
2017 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #2, էջ 168-176
|
Kh. A. Khachatryan , M. H. Avetissian
On solvability of an infinite nonlinear system of algebraic equations with Teoplitz–Hankel matrices (Տյոպլից–Հանկելի մատրիցներով անվերջ ոչ գծային հանրահաշվական հավասարումների մի համակարգի լուծելիությունը)
2017 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #2, էջ 158-167
|